Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Reaction To Delavirdine

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Rescriptor (Delavirdine)

... de-la-VIR-deen --> Brand Name: Rescriptor Other Name(s): 136817-59-9, DLV, Delavirdine mesylate, Mesilato de delavirdina,U-90152S Drug Class: Non-nucleoside Reverse Transcriptase Inhibitors Delavirdine, also known as Rescriptor, is a type of medicine called a non-nucleoside reverse transcriptase inhibitor (NNRTI).
Ask the Experts

Drug Resistance

Kindly find my result for HIV drug resistance, kindly advice what should I use? Consider i dont have specialists in HIV in my country Integrase Inhibitors Raltegravir (Isentress) no evidence of resistanceNon-nucleoside Reverse...
Renslow Sherer, M.D.

Response from Renslow Sherer, M.D.

University of Chicago Hospitals
...previous regimens, and the viral load and CD4 cell results with each treatment, as well as any side effects and other adverse reactions to the drugs, and other treatments and OIs presently or in the past.It would also be useful to repeat the... Read more »

Rash, fever, swelling, reaction?

I am a case manager working with a client that has developed a rash, fever of 102, and swelling. She was on Vancomycin IV and began new HIV medications at the same time. She has been on both for three weeks thus far. Does this sound like a reaction...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
...main concerns here would be non-nucleoside drugs (delavirdine, efavrienz and nevirapine) as well as abacavir. If the type of reaction is due to these drugs, they need to be stopped immediately, as the reaction can progress and be... Read more »

Why is Rescriptor So Unpopular?

Hello! I have recently switched to Rescriptor after having really bad reactions to both other Non-Nukes. The Viramune made my skin turn yellow and gave me high fevers and the Sustiva wouldn't let me get a decent night's sleep. (I'm also on...
Renslow Sherer, M.D.

Response from Renslow Sherer, M.D.

University of Chicago Hospitals
...The reason for the unpopularity of delavirdine (Rescriptor) is as you suggest - it requires three times daily dosing. In the original registrational trials, it performed adequately, Read more »

Ziagen dangers

I'm soon to be switching from Ritovir, Fortovase, Zerit, Epivir to a new regimen of Kaletra, Ziagen, Epivir - VL is still undetectable, but I'm tired of the Norvir side effects and also concerned that the Zerit is most likely responsible for my...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
...the small amount in Kaletra apparently) from the PIs. That leaves 2 nucs (zalcitabine doesn't count), 2 non-nucs (neither does delavirdine), and 4 PIs (eliminating saquinavir too). So, I would only do this if your viral load is less than 50... Read more »
Articles
AIDS InfoNet

Delavirdine (Rescriptor)

... What Is Delavirdine? Who Should Take It? What About Drug Resistance? How Is It Taken? What Are the Side Effects? How Does It React With Read more »
AIDS InfoNet

Etravirine (Intelence)

...usually occurred during the second week of treatment with etravirine. In rare cases the rash can be severe, even fatal. This reaction is called Stevens-Johnson syndrome. Patients should stop taking etravirine immediately if they have a severe... Read more »
The Well Project

HIV Drugs and the HIV Lifecycle

...cell in a processcalled fusion. After fusion, HIV releases its RNA (genetic material) andenzymes (proteins that cause chemical reactions) into the CD4 cell. Reverse Transcription HIV's RNA contains the "instructions" that... Read more »
AIDS InfoNet

Dapsone (Avlosulfon)

...yellowish, or you get a sore throat, fever, or rash, even after a few weeks of taking dapsone. These might indicate a serious drug reaction. How Does Dapsone React With Other Drugs? Dapsone is broken down by the liver. It can interact with... Read more »
Connect With Others

my strange reaction

Posted by midwestguy143, 2 Replies
...I tested positive on March 24, 2009. The thing that surprised me, and my friends was my reaction -- none really. Just something else in my life. I had lost my job many months ago, and with the job market being so tough, Read more »

hic

Posted by Anonymous
...after the infection is acquired. On the other hand, the quantitative plasma HIV-1 RNA level (viral load) by polymerase chain reaction (PCR), which is 95 to 98 percent sensitive for HIV,8 becomes positive within 11 days of infection.9 During the... Read more »

allergic reactions

Posted by TRex, 2 Replies
...Has anyone who is HIV positive had a lot of allergic reactiosn to antibiotics? I had two allergic reactions (the Bactrim one was the one who made me ask for the HIV test).the other one is Keflex. I am on Augmentin now and woke up with Read more »

Some drug reactions, I think

Posted by ScotCharles, 1 Reply
Hey guys, long time no parlez, For two years I've been on a regimen of Norvir, Atazanavir (Reyetaz) and Truvada (Viread and Emtriva). Last July I developed tingling in my toes (parathesia) which became painful buring and shooting pains. This... Read more »